# SDR ASAA9510003

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT EXTERIOR EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE AT THE L2 AND R2 DOORS.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (W)
